# SDR ASOA2014082211125

- Difficulty date: August 14, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,503 hours, 10,073 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST EXCEEDED 40LBS OF FORCE TO OPERATE HANDLE.  LUBED RT FWD OVERWING EMERGENCY EXIT IAW AMM 12-20-52-640-815 FUNCTIONAL TEST, CK GOOD NO DEFECTS NOTED IAW AMM 52-21-00-720-802.
